← All faculty profiles
WA

Mr. Wael Mahmoud Mohammed Salameh

Senior Instructor Mathematics
33
Total Publications
33
Scopus Indexed
24
Open Access
78
Total Citations
Scopus, as of 30 Oct 2026
2023 – 2026
Years Active

Research Summary

33
Year Article Total
2026 15 15
2025 5 5
2024 12 12
2023 1 1
Total 33 33

With Abu Dhabi University

33
▾

Article

33
  1. Alabedalhadi, M., Salameh, W., Al-Omari, S., Karaca, Y., Al-Smadi, M., Baleanu, D., & Momani, S. (2026). ANALYSIS OF A FRACTIONAL ORDER MODEL FOR THE INTERACTION BETWEEN GROWTH AND CROWDING OF TUMOR STEM CELLS VIA CAPUTO FRACTIONAL DERIVATIVES. Fractals, 34(8), Art. no. 2640012. https://doi.org/10.1142/S0218348X26400128
    Q1 · 2024 Cited by 3 Open Access
  2. Qawaqneh, H., Shihadeh, A., Salameh, W. M. M., Abdelfattah, W., Ullah, I., Mehmood, A., Hamja, J. J., & Malabong, C. T. (2026). An intuitionistic fuzzy Dombi–Archimedean RANCOM–AROMAN framework for AI-enabled telemedicine platform selection. Journal of the Nigerian Society of Physical Sciences, 8(4), Art. no. 3619. https://doi.org/10.46481/jnsps.2026.3619
    Q1 · 2025 Open Access
  3. Qawaqneh, H., Shihadeh, A., Salameh, W. M. M., Hussain, S., Zeeshan, M., & Fujita, T. (2026). A novel cubic circular picture fuzzy set framework with Bonferroni mean operators and an illustrative application to quantum computing technology selection. AIMS Mathematics, 11(5), 14412–14456. https://doi.org/10.3934/math.2026591
    Q1 · 2025 Cited by 1 Open Access
  4. Khan, S. Z., Akhtar, Y., Salameh, W. M. M., Karabasevic, D., & Stanujkic, D. (2026). A Novel Integrated Group Decision-Making Framework for Assessing Green Supply Chain Strategies Under Complex Uncertainty. Systems, 14(4), Art. no. 418. https://doi.org/10.3390/systems14040418
    Q2 · 2024 Open Access
  5. Alhamzi, G., Salameh, W. M. M., Jadhav, P., & Jeelani, M. B. (2026). A parametric logarithmic improvement of the critical Hardy inequality and stability of the deficit. AIMS Mathematics, 11(5), 13963–13980. https://doi.org/10.3934/math.2026574
    Q1 · 2025 Open Access
  6. Khan, S. Z., Kong, X., Salameh, W. M. M., Almutairi, M., & Khalifa, H. A. E. (2026). A robust interval-valued fractional orthopair fuzzy TOPSIS-based decision framework for evaluating blockchain technologies in central bank digital currency systems. PeerJ Computer Science, 12, Art. no. e3996. https://doi.org/10.7717/peerj-cs.3996
    Q2 · 2025 Open Access
  7. Khan, S. Z., Akhtar, Y., Salameh, W. M. M., & Syam, M. I. (2026). A soft computing TOPSIS framework with fractional orthopair fuzzy sine aggregation for robust model evaluation in data science. Scientific Reports, 16(1), Art. no. 21637. https://doi.org/10.1038/s41598-026-49035-8
    Q1 · 2024 Open Access
  8. Alhamzi, G., Jeelani, M. B., Salameh, W. M. M., & Jadhav, P. (2026). Commutator-constrained factorizations in class-two exponent-p-groups. AIMS Mathematics, 11(6), 15561–15580. https://doi.org/10.3934/math.2026640
    Q1 · 2025 Open Access
  9. Patil, S. A., Khan, W. A., Salameh, W. M. M., Jadhav, P., & Wani, S. A. (2026). Factorization-driven operator framework for Δδ Gould–Hopper Appell polynomial families and their zeros via graphical representation. Journal of the Nigerian Society of Physical Sciences, 8(4), Art. no. 3662. https://doi.org/10.46481/jnsps.2026.3662
    Q1 · 2025 Open Access
  10. Al-Dibii, R., Ababneh, A. A., Salameh, W. M. M., Abualhomos, M., Abubaker, A. A., Shtayat, J., & Alsaraireh, A. A. (2026). Finite Mixture Modeling Based on the Exponentiated Generalized Weibull Exponential Distribution. Letters in Biomathematics, 13(1), 314–322.
    Q1 · 2025
  11. Alshanqiti, O., Abualhomos, M., Salameh, W. M. M., Shtayat, J., & Palanikumar, M. (2026). Intersection properties applicable for tri quasi-ideals of an ordered (η1, η2 )-regular semigroups. Results in Nonlinear Analysis, 9(2), 97–104. https://doi.org/10.31838/rna/2026.09.02.004
    Q2 · 2024 Open Access
  12. Al-Shbeil, I., Salameh, W. M. M., Alammari, M., & Lupas, A. A. (2026). On q-differential operators acting on bounded turning functions associated with epicycloidal curves. AIMS Mathematics, 11(7), 19784–19807. https://doi.org/10.3934/math.2026803
    Q1 · 2025 Open Access
  13. Hatamleh, R., Shihadeh, A., Salameh, W. M. M., Hussain, A., Mehmood, A., Abdelfattah, W., Hamja, J. J., & Armada, C. L. (2026). Privacy-preserving visual analytics using complex single-valued neutrosophic sets and encrypted dimensionality reduction. Journal of the Nigerian Society of Physical Sciences, 8(4), Art. no. 3254. https://doi.org/10.46481/jnsps.2026.3254
    Q1 · 2025 Open Access
  14. Al-Shbeil, I., Salameh, W. M. M., Alameer, A., Abbas, M., Alammari, M., Arif, M., & Lupaş, A. A. (2026). Results Related to the Sharp Coefficients Bounds for Symmetric Convex Functions Connected With the Sigmoid Function. Journal of Mathematics, 2026(1), Art. no. 3027077. https://doi.org/10.1155/jom/3027077
    Q1 · 2025 Open Access
  15. Qawaqneh, H., Shihadeh, A., Salameh, W. M. M., Abdelfattah, W., Ullah, I., Mehmood, A., Hamja, J. J., & Malabong, C. T. (2026). Strengthening the digital fortress: A Pythagorean fuzzy Dombi–Archimedean approach to network security decisions. Journal of the Nigerian Society of Physical Sciences, 8(4), Art. no. 3617. https://doi.org/10.46481/jnsps.2026.3617
    Q1 · 2025 Open Access
  16. Abubaker, A. A., Salameh, W. M. M., Khalil, S. A., Falahah, I. A., Alsaraireh, A. A., & Al-Husban, A. (2025). Applying Block Method for the Numerical Solutions of the Second Order n-Refined Neutrosophic ODE for n=2, 3. International Journal of Neutrosophic Science, 25(4), 240–249. https://doi.org/10.54216/IJNS.250420
    Q1 · 2024
  17. Alnabulsi, S., Salameh, W. M. M., Bendib, I., Abubaker, A. A., Ouannas, A., & Al-Husban, A. (2025). Finite-Time Stability in the Discrete Sel’kov-Schnakenberg Reaction-Diffusion Model: Analytical Analysis and Numerical Simulations. International Journal of Neutrosophic Science, 26(4), 155–166. https://doi.org/10.54216/IJNS.260415
    Q1 · 2024 Cited by 5
  18. Shtayat, J., Shihadeh, A., Salameh, W. M. M., Abualhomos, M., Alsaraireh, A. A., & Abughalyoun, N. (2025). Multi-Attribute Medical Diagnosis Using Interval-Valued Spherical Fuzzy Prioritized Dombi–Hamy Mean Operators. Letters in Biomathematics, 12(3), 112–138.
    Q1 · 2024
  19. Rashid, M., & Salameh, W. M. M. (2025). New Improvements to Heron and Heinz Inequality Using Matrix Techniques. European Journal of Pure and Applied Mathematics, 18(1), Art. no. 5586. https://doi.org/10.29020/nybg.ejpam.v18i1.5586
    Q2 · 2023 Open Access
  20. Al-Dibi’I, R., Ababneh, A. A., Salameh, W. M. M., Abualhomos, M., Abubaker, A. A., Shtayat, J., & Alsaraireh, A. A. (2025). Parameter Estimation for the Weibull-G Exponential Distribution: Maximum Likelihood and Bayesian Methods. Letters in Biomathematics, 12(3), 174–185.
    Q1 · 2024
  21. Al-Shbeil, I., Salameh, W. M. M., Almahasneh, H., Kaabneh, K., Shatnawi, M., & Al-Husban, K. (2024). Algorithms for Computing M-Plithogenic Eigen Values and Vectors for Some Special Values of M. International Journal of Neutrosophic Science, 24(1), 128–135. https://doi.org/10.54216/IJNS.240112
    Q1 · 2023 Cited by 3
  22. Abualhomos, M., Salameh, W. M. M., Bataineh, M., Al-Qadri, M. O., Alahmade, A., & Al-Husban, A. (2024). An Effective Algorithm for Solving Weak Fuzzy Complex Diophantine Equations in Two Variables. International Journal of Neutrosophic Science, 23(4), 386–394. https://doi.org/10.54216/IJNS.230431
    Q1 · 2023 Cited by 9
  23. Al-Omari, S., Salameh, W., & Zureigat, H. (2024). Convolution Theorem for (p,q)-Gamma Integral Transforms and Their Application to Some Special Functions. Symmetry, 16(7), Art. no. 882. https://doi.org/10.3390/sym16070882
    Q1 · 2023 Open Access
  24. Rashid, M. H. M., & Salameh, W. M. M. (2024). Inequalities for the Euclidean Operator Radius of n-Tuple Operators and Operator Matrices in Hilbert C∗-Modules. Symmetry, 16(6), Art. no. 647. https://doi.org/10.3390/sym16060647
    Q1 · 2022 Cited by 2 Open Access
  25. Alnabulsi, S., Salameh, W. M. M., & Rashid, M. H. M. (2024). Introducing Fixed-Point Theorems and Applications in Fuzzy Bipolar b-Metric Spaces with ψα- and ϝη-Contractive Maps. Symmetry, 16(6), Art. no. 777. https://doi.org/10.3390/sym16060777
    Q1 · 2023 Cited by 2 Open Access
  26. Al-Omari, S., Salameh, W., & Alhazmi, S. (2024). Notes on q-Gamma Operators and Their Extension to Classes of Generalized Distributions. Symmetry, 16(10), Art. no. 1294. https://doi.org/10.3390/sym16101294
    Q1 · 2023 Cited by 2 Open Access
  27. Al-Omari, S., & Salameh, W. (2024). On (p,q)-Analogs of the α-th Fractional Fourier Transform and Some (p,q)-Generalized Spaces. Symmetry, 16(10), Art. no. 1307. https://doi.org/10.3390/sym16101307
    Q1 · 2023 Open Access
  28. Shihadeh, A., Salameh, W. M. M., Bataineh, M., Al-Tarawneh, H., Alahmade, A., & Al-Husban, A. (2024). On the Geometry of Weak Fuzzy Complex Numbers and Applications to the Classification of Some A-Curves. International Journal of Neutrosophic Science, 23(4), 369–375. https://doi.org/10.54216/IJNS.230428
    Q1 · 2023 Cited by 7
  29. Alomari, A., Salameh, W. M. M., Alaroud, M., & Tahat, N. (2024). Predictor Laplace Fractional Power Series Method for Finding Multiple Solutions of Fractional Boundary Value Problems. Symmetry, 16(9), Art. no. 1152. https://doi.org/10.3390/sym16091152
    Q1 · 2023 Cited by 1 Open Access
  30. Amini, E., Salameh, W., Al-Omari, S., & Zureigat, H. (2024). Results for Analytic Function Associated with Briot–Bouquet Differential Subordinations and Linear Fractional Integral Operators. Symmetry, 16(6), Art. no. 711. https://doi.org/10.3390/sym16060711
    Q1 · 2023 Cited by 2 Open Access
  31. Al-Omari, S., Salameh, W., & Alhazmi, S. (2024). Some Estimates for Certain q-analogs of Gamma Integral Transform Operators. Symmetry, 16(10), Art. no. 1368. https://doi.org/10.3390/sym16101368
    Q1 · 2023 Cited by 1 Open Access
  32. Abubaker, A. A., Salameh, W. M. M., Alrawashdeh, H., Shatarah, A., Alrayes, N. M., & Al-Husban, A. (2024). The Mathematical Formulas for Inverting Plithogenic Matrices of Special Orders Between 20 and 24. International Journal of Neutrosophic Science, 24(3), 102–114. https://doi.org/10.54216/IJNS.240309
    Q1 · 2023 Cited by 2
  33. Hamadneh, T., Abbes, A., Al-Tarawneh, H., Gharib, G. M., Salameh, W. M. M., Soudi, M. S. A., & Ouannas, A. (2023). On Chaos and Complexity Analysis for a New Sine-Based Memristor Map with Commensurate and Incommensurate Fractional Orders. Mathematics, 11(20), Art. no. 4308. https://doi.org/10.3390/math11204308
    Q1 · 2022 Cited by 38 Open Access
No publications match the selected filters.

Cite this publication

APA
MLA
…
Chicago
…
IEEE
…
BibTeX
…
RIS
…